# SDR SCNA99035

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY LIGHT FLOOR TRACK IS CRACKED AT AFT ENTRY AREA.  REMOVED AND REPLACED AFT SECTION OF EMERGENCY FLOOR TRACK COVER, ALL LIGHTS CHECK GOOD.
